Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 40, NWS Grand Forks, ND

July 5, 2015Marshall County, Roseau County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 5, 2015, 9:44 AM CDT for Marshall County, Roseau County, Minnesota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2015, 9:44 AM CDT (14:44 UTC)
Expired
Jul 5, 2015, 10:45 AM CDT
In force
61 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marshall County, MN, Roseau County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 136 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 2.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WUUS53 KFGF 051444
SVRFGF
MNC089-135-051545-
/O.NEW.KFGF.SV.W.0040.150705T1444Z-150705T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
944 AM CDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARSHALL COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTH CENTRAL ROSEAU COUNTY IN NORTHWESTERN MINNESOTA...

* UNTIL 1045 AM CDT

* AT 943 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDDLE
  RIVER...OR 19 MILES NORTH OF THIEF RIVER FALLS...MOVING NORTHEAST
  AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MIDDLE RIVER AROUND 950 AM CDT.
  GATZKE AROUND 1020 AM CDT.
  TORFIN AROUND 1035 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR THIEF LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS 
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO 
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4823 9625 4844 9639 4868 9576 4843 9561
TIME...MOT...LOC 1443Z 244DEG 26KT 4839 9621 

HAIL...1.00IN
WIND...60MPH
 
$$

SPEICHER
2 follow-up statements
229 
WWUS53 KFGF 051520
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1020 AM CDT SUN JUL 5 2015

MNC089-135-051545-
/O.CON.KFGF.SV.W.0040.000000T0000Z-150705T1545Z/
MARSHALL MN-ROSEAU MN-
1020 AM CDT SUN JUL 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHEASTERN MARSHALL AND SOUTH CENTRAL ROSEAU COUNTIES...

AT 1019 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TOLNA...OR 25
MILES SOUTHEAST OF DEVILS LAKE...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MARSHALL AND SOUTH CENTRAL ROSEAU COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE THIEF LAKE...GET AWAY FROM THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4829 9607 4843 9619 4846 9633 4868 9576
      4843 9561
TIME...MOT...LOC 1519Z 244DEG 26KT 4787 9845 

HAIL...1.00IN
WIND...60MPH
 
$$
SPEICHER
883 
WWUS53 KFGF 051542
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1042 AM CDT SUN JUL 5 2015

MNC089-135-051552-
/O.EXP.KFGF.SV.W.0040.000000T0000Z-150705T1545Z/
MARSHALL MN-ROSEAU MN-
1042 AM CDT SUN JUL 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARSHALL AND
SOUTH CENTRAL ROSEAU COUNTIES WILL EXPIRE AT 1045 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN MINNESOTA.

LAT...LON 4829 9607 4843 9619 4846 9633 4868 9576
      4843 9561
TIME...MOT...LOC 1539Z 244DEG 26KT 4787 9845 

$$

SPEICHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 9:40 AM CDT, 4 minutes earlier.

Area forecast discussion, Jul 5, 9:40 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
940 AM CDT SUN JUL 5 2015

.UPDATE...
ISSUED AT 940 AM CDT SUN JUL 5 2015

CONVECTION HAS FIRED MAINLY NORTH OF HIGHWAY 2 AS THE SHORTWAVE
TROUGH APPROACHES...WITH ADDITIONAL STORMS FURTHER SOUTH INTO
CENTRAL ND ALONG THE SFC BOUNDARY. HRRR HAS A GOOD HANDLE ON
CONVECTION THIS MORNING...SO FOLLOWED FOR THE NEXT FEW HOURS.
PRECIP WILL CONTINUE MAINLY IN THE NORTH THIS MORNING WITH THE
BEST LIFT...THEN SHIFT SOUTH LATER TODAY AS THE COLD FRONT PUSHES
SOUTH AND SFC BASED INSTABILITY TAKES OVER. INCLUDED A SEVERE
MENTION EVEN THIS MORNING GIVEN A FEW ELEVATED STORMS HAVE PULSED
UP ENOUGH TO PRODUCE HAIL. WILL MAKE FURTHER ADJUSTMENTS AS CLOUDS
MOVE INTO THE AREA AND COULD IMPACT DESTABILIZATION LATER TODAY.

UPDATE ISSUED AT 653 AM CDT SUN JUL 5 2015

UNFORTUNATELY STILL UNSURE HOW EXACTLY THIS POTENTIAL SEVERE EVENT
IS GOING TO UNFOLD. AREA OF WEAK THUNDERSTORMS NOW ACROSS CENTRAL
NORTH DAKOTA CONTINUES TO APPROACH THE REGION...AND IS ABOUT TO
ENTER A MORE UNSTABLE ATMOSPHERE. THERE IS THE POTENTIAL FOR AT
LEAST STRONGER STORMS ACROSS THE NORTHERN FA THIS MORNING. THIS
SYSTEM MAY PROVIDE ENOUGH CLOUD COVER THAT CONVECTIVE DEVELOPMENT
THIS AFTERNOON WILL BE DELAYED...WHICH WOULD SHIFT THE NORTHERN
EDGE OF THE SEVERE THREAT SOUTH (LATEST HRRR DEPICTS DEVELOPMENT
ALONG AND SOUTH OF A BEMIDJI TO JAMESTOWN LINE). WILL NEED TO SEE
WHAT HAPPENS IN THE NEXT FEW HOURS BEFORE ADJUSTING THE
FORECAST...THE CURRENT FORECAST IS IN DECENT SHAPE CONSIDERING
MOST INCOMING GUIDANCE.

&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 355 AM CDT SUN JUL 5 2015

INITIAL AREA OF THUNDERSTORMS ASSOCIATED WITH 850MB WARM AIR
ADVECTION CONTINUE TO SLOWLY PROPAGATE EASTWARD...AND INTO A LESS
FAVORABLE ENVIRONMENT FOR STRONGER/ORGANIZED STORMS. ANTICIPATE A
BRIEF BREAK FOR MOST AREAS AND THEN SEVERE THUNDERSTORM POTENTIAL
QUICKLY INCREASES BY EARLY AFTERNOON. 00Z MODELS ARE IN AGREEMENT
THAT A LOW LEVEL BOUNDARY THAT CURRENTLY (08Z) EXTENDS FROM NEAR
DVL TO BDE WILL BE IN A SIMILAR LOCATION AROUND 18Z...WITH 80F TO
90F TEMPERATURES AND DEWPOINT VALUES IN THE UPPER 60S SOUTH OF
THIS FEATURE...LEADING TO MODERATE INSTABILITY (MLCAPE 1500-2500
J/KG). THE UPPER TROUGH PROPAGATING EASTWARD THROUGH CANADA TODAY
SHOULD BE ENOUGH TO GRADUALLY PUSH THIS FEATURE SOUTHWARD. 00Z
GUIDANCE IN AGREEMENT THAT NEAR 30 KNTS DEEP LAYER SHEAR WILL
OVERSPREAD THE WARM SECTOR. JUDGING FROM THE PAST OVERNIGHT
ACTIVITY...SEVERE STORMS SEEM LIKELY CONSIDERING SIMILAR
ENVIRONMENT BUT WILL OCCUR DURING PEAK HEATING. HAIL UP TO 2-2.5
INCHES AND DAMAGING WIND GUSTS WOULD APPEAR TO BE THE MAIN
THREATS. INDIVIDUAL STORMS WILL BE MOVING RELATIVELY QUICKLY...BUT
THE LOW LEVEL BOUNDARY WILL BE MOVING VERY SLOWLY AND TRAINING
STORMS APPEAR POSSIBLE...WHICH IS A CONCERN CONSIDERING THESE
STORMS WILL HAVE HIGHER PRECIP RATES (PWATS NEAR 1.75 INCHES).
WILL ALSO NEED TO WATCH THE TRACK OF THE SFC LOW TONIGHT AS AN
UPPER WAVE ROTATES THROUGH THE REGION...AND HOW MUCH ADDITIONAL
RAINFALL FROM THIS SYSTEM MIGHT OCCUR (CURRENT INDICATIONS ARE
THAT THE HEAVIER RAINFALL FROM THIS SECONDARY SYSTEM WILL REMAIN
SOUTH OF THE REGION).

STILL UNCERTAIN HOW THIS EVENT WILL UNFOLD...ESPECIALLY WITH HOW THE
CONVECTIVE COMPLEX ENTERING THE WESTERN DAKOTAS WILL UNFOLD AND
HOW THIS AFFECTS STORM POTENTIAL THIS AFTERNOON. HRRR INDICATES
THIS SYSTEM WILL WEAKEN...BUT CLOUD COVER COULD DELAY STORM
DEVELOPMENT. OTHER GUIDANCE INDICATES MCV FROM THIS COMPLEX COULD
LEAD TO EARLIER CONVECTIVE DEVELOPMENT. HOPEFULLY WILL HAVE MORE
DETAILS WITH THE 7AM UPDATE.

MONDAY...COLD POOL ALOFT COULD LEAD TO ISOLD SHOWERS. IT WILL BE
COOL AND WINDY.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 355 AM CDT SUN JUL 5 2015

MONDAY NIGHT-TUESDAY NIGHT...HIGH PRESSURE WILL LEAD TO DRY AND
COOLER WEATHER.

WEDNESDAY-SATURDAY...NORTHWEST FLOW IS ENTRENCHED OVER THE REGION
AT START OF EXTENDED PERIOD AS WEAK SHORTWAVE APPROACHES EARLY ON
WEDNESDAY. THIS WILL RESULT IN A RETURN TO SOUTHERLY WINDS AT THE
SURFACE...WARMER AND SLIGHTLY MORE HUMID CONDITIONS... AND
SCATTERED SHOWERS AND THUNDERSTORMS FOR WEDNESDAY AFTERNOON AND
EVENING. THURSDAY SHOULD BE DRY BUT WARMER STILL AS OVERALL FLOW
SHIFTS FROM A MORE SOUTHERLY DIRECTION. LONGER RANGE MODEL
GUIDANCE INDICATES THAT UPPER LEVEL TROUGH SHOULD REMAIN IN PLACE
OFF THE CALIFORNIA COAST FROM THURSDAY INTO SATURDAY WITH A MORE
CONVECTIVELY UNSTABLE SOUTHWESTERLY H5 FLOW ARCHING INTO THE
CENTRAL AND NORTHERN PLAINS FROM FRIDAY INTO SATURDAY. GFS AND
ECMWF ARE A BIT OUT OF PHASE TOWARD END OF PERIOD BUT ALL
SOLUTIONS DEPICT A COMMENSURATE INCREASE IN MOISTURE AND RISK FOR
STRONG THUNDERSTORMS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY)
ISSUED AT 653 AM CDT SUN JUL 5 2015

ATTEMPTED TO TIME THE BEST THUNDERSTORM CHANCES. ALTHOUGH MVFR
CIGS ARE POSSIBLE TODAY/TONIGHT...STILL ENOUGH UNCERTAINTY TO KEEP
CIGS VFR. THIS IS A RATHER LOW CONFIDENCE FORECAST.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...JR
SHORT TERM...TG
LONG TERM...WJB/TG
AVIATION...TG
Hazardous weather outlook, Jul 5, 4:29 AM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
429 AM CDT SUN JUL 5 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-061200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
429 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND
EVENING ACROSS MUCH OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST
CENTRAL MINNESOTA. DAMAGING HAIL UP TO 2 INCHES ALONG WITH A FEW
REPORTS OF WIND DAMAGE WILL BE THE MAIN THREATS. AN ISOLATED
TORNADO IS ALSO POSSIBLE. CONDITIONS WILL BE FAVORABLE FOR HEAVY
RAINFALL AND ISOLATED AREAS OF FLASH FLOODING.

THERE IS A HEIGHTENED SEVERE THREAT ACROSS THE SOUTHERN RED RIVER
VALLEY WHERE STORMS MAY BE MORE PERSISTENT AND WIDESPREAD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING.

TG

In the hours before

Special weather statement, Jul 5, 4:40 AM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
440 AM CDT SUN JUL 5 2015

MNZ001-014-051015-
WEST POLK MN-RED LAKE MN-
440 AM CDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RED LAKE AND SOUTH
CENTRAL POLK COUNTIES UNTIL 515 AM CDT...

AT 440 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CROOKSTON...OR 25 MILES SOUTHEAST OF GRAND FORKS...MOVING EAST AT 15
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HAROLD AROUND 455 AM CDT.
  GENTILLY AROUND 510 AM CDT.
  HUOT AROUND 515 AM CDT.

LAT...LON 4776 9635 4765 9635 4763 9666 4780 9673
      4792 9635 4776 9629
TIME...MOT...LOC 0940Z 255DEG 13KT 4774 9660

TG
Special weather statement, Jul 5, 4:52 AM CDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
452 AM CDT SUN JUL 5 2015

MNZ002-NDZ030-051015-
NORMAN MN-TRAILL ND-
452 AM CDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NORMAN AND SOUTHEASTERN
TRAILL COUNTIES UNTIL 515 AM CDT...

AT 451 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HENDRUM...OR 27 MILES NORTH OF FARGO...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HENDRUM AROUND 500 AM CDT.
  HALSTAD AROUND 510 AM CDT.

LAT...LON 4719 9682 4718 9684 4719 9683 4719 9684
      4723 9684 4724 9683 4724 9697 4730 9704
      4750 9676 4750 9674 4729 9651 4718 9682
TIME...MOT...LOC 0951Z 232DEG 14KT 4728 9688

TG
Special weather statement, Jul 5, 6:22 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
622 AM CDT SUN JUL 5 2015

MNZ029-051145-
WILKIN MN-
622 AM CDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKIN COUNTY UNTIL
645 AM CDT...

AT 621 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FAIRMOUNT...OR 10 MILES SOUTH OF WAHPETON...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DORAN AND TENNEY AROUND 635 AM CDT.
  CAMPBELL AROUND 645 AM CDT.

LAT...LON 4604 9653 4620 9658 4628 9629 4605 9626
      4602 9626 4602 9627
TIME...MOT...LOC 1121Z 264DEG 11KT 4613 9653

TG
Special weather statement, Jul 5, 6:26 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
626 AM CDT SUN JUL 5 2015

MNZ002-051215-
NORMAN MN-
626 AM CDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORMAN COUNTY UNTIL
715 AM CDT...

AT 626 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF ADA...OR 38 MILES NORTH OF FARGO...MOVING EAST AT 15
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LOCKHART AND HADLER AROUND 635 AM CDT.
  ADA AROUND 640 AM CDT.
  GARY AND FLAMING AROUND 715 AM CDT.

LAT...LON 4729 9622 4732 9668 4750 9669 4750 9622
TIME...MOT...LOC 1126Z 267DEG 11KT 4742 9659

TG
Special weather statement, Jul 5, 7:48 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
748 AM CDT SUN JUL 5 2015

MNZ007-008-051315-
WEST MARSHALL MN-EAST MARSHALL MN-
748 AM CDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARSHALL COUNTY UNTIL 815
AM CDT...

AT 748 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ARGYLE...OR 24 MILES EAST OF GRAFTON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ARGYLE AROUND 755 AM CDT.
  FLORIAN AND OLD MILL STATE PARK AROUND 815 AM CDT.

LAT...LON 4824 9696 4849 9699 4854 9591 4819 9587
TIME...MOT...LOC 1248Z 263DEG 15KT 4834 9687

TG
Local storm report, Jul 5, 9:07 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
907 AM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     HAIL             2 S STRATHCONA          48.52N 96.17W
07/05/2015  E1.00 INCH       MARSHALL           MN   TRAINED SPOTTER

            WINDS GUSTING TO 50 MPH.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 9:06 PM CDTSpecial Weather StatementFGFLake of the Woods, Roseau54 min
Jul 5, 2:14 AM CDTSpecial Weather StatementFGFBeltrami61 min
Jul 5, 4:40 AM CDTSpecial Weather StatementFGFPolk35 min
Jul 5, 4:52 AM CDTSpecial Weather StatementFGFNorman23 min
Jul 5, 6:22 AM CDTSpecial Weather StatementFGFWilkin23 min
Jul 5, 6:26 AM CDTSpecial Weather StatementFGFNorman49 min
Jul 5, 7:48 AM CDTSpecial Weather StatementFGFMarshall27 min
Jul 5, 8:46 AM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau59 min
Jul 5, 11:08 AM CDTSevere Thunderstorm WarningFGFMarshall, Polk52 min
Jul 5, 11:33 AM CDTSevere Thunderstorm WarningFGFPolk38 min
Jul 5, 11:49 AM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Pennington, Polk, Red Lake, Roseau41 min
Jul 5, 4:54 PM CDTSpecial Weather StatementFGFBeltrami66 min
Jul 5, 5:58 PM CDTSpecial Weather StatementFGFBeltrami62 min
Jul 5, 6:18 PM CDTSevere Thunderstorm WarningFGFBeltrami42 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.